# SDR SWAA2024110541817

- Difficulty date: September 25, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 57,420 hours, 29,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 867 AND S-26L AFT CARGO COMPARTMENT 2024-597107<[01] MEASURE OF CRACK: 1.080 INCHES TOOL USED DIGITAL CALIPER P/N:500-197-30 S/N: A21043111 DUE DATE:08-AUG-25. REPLACED ANGLE - SUPPORT LOCATED BS 867 AND S-26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 149A8102 SHEET 17 REV.-.;[02] TASK CARD COMPLETED  REPLACED ANGLE - SUPPORT LOCATED BS 867 AND S-26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 149A8102 SHEET 17 REV.-.
